MathSciNet Relay Station
MathSciNet bibliographic data
MR1972392 (2004c:47125) 47H10 (47H09 47J25)
Rhoades, B. E. Some theorems on weakly contractive maps. Proceedings of the Third World Congress of Nonlinear Analysts, Part 4 (Catania, 2000). Nonlinear Anal. 47 (2001), no. 4, 2683–2693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement